Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Treatment for bone tuberculosis, pain, taking r-cinex 600 mg and solonex Dt 100 mg, weight gain

hi, i am suffering from Bone T.B in L3 and l4 under treatment since last july 2011 and on iii pahse of the treatment under docto S.M Tuli from Vmhans hospital, but now a days from last week i am again feel little pain in that area as my medicine course change by the dcotor.. i am taking R - cinex 1000 mg and solonex Dt 100 mg daily empty stomach .Even i am puting a weight a lot..become too fat .. Pl suggest what to avoid and what to do.. is it possible this disease will again appear? I am taking i glass of milk in morning daily and 2-3 chapati in lunch with vegetable at 5 pm i am taking gemcal and becasule and in the night 2 chapati with one gl;ass of milk...
Asked On : Sat, 12 May 2012
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The medicines that you are taking for tuberculosis are correct. The treatment needs to be monitored clinically to regulate the medicines you are taking.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor